# SDR QXEA2013122401562

- Difficulty date: December 24, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 17,036 hours, 17,991 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IN FRONT OF ROW 2DE IS BROKEN.  REPLACED THE SIGN LENS. OPS TEST FAILS. FERRIED ACFT FOR REPAIRS.  INSPECTED AND FOUND AT EMERGENCY LIGHTS POWER SUPPLY "EPS2: CONNECTOR P4 THE WIRING WITHIN 3" OF THE BACKSHELL IS DAMAGED, REPAIRED.
